Research Repository

Some phi-analogues of Hermite-Hadamard Inequality for s-convex Functions in the Second Sense and Related Estimates

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Some phi-analogues of Hermite-Hadamard Inequality for s-convex Functions in the Second Sense and Related Estimates. Punjab University Journal of Mathematics, 48 (2). pp. 147-166. ISSN 1016-2526

Full text for this resource is not available from the Research Repository.

Abstract

Title on PDF: Some φ-analogues of Hermite-Hadamard Inequality for s-convex Functions in the Second Sense and Related Estimates

Item Type: Article
Uncontrolled Keywords: inequalities; φ-analogues; φ-calculus; Hermite-Hadamard; convex function
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 28 May 2020 23:42
Last Modified: 28 May 2020 23:42
URI: http://vuir.vu.edu.au/id/eprint/40510
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar